International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1996 / Article

Open Access

Volume 19 |Article ID 328515 | https://doi.org/10.1155/S0161171296000233

Nanigopal Mandal, B. N. Mandal, "A note on dual integral equations involving inverse associated Weber-Orr transforms", International Journal of Mathematics and Mathematical Sciences, vol. 19, Article ID 328515, 9 pages, 1996. https://doi.org/10.1155/S0161171296000233

A note on dual integral equations involving inverse associated Weber-Orr transforms

Received02 Jul 1992
Revised30 Mar 1993

Abstract

We consider dual integral equations involving inverse associated Weber-Orr transforms. Elementary methods have been used to reduce dual integral equations to a Fredholm integral equation of second kind. Some known results are obtained as special case.

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views66
Downloads275
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.